# SDR CA030606008

- Difficulty date: May 27, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 9,707 hours
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 79027
- Part serial: 61036
- Condition: Failed
- Location: Crankshaft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  COUNTERWEIGHT BLADE BUSHINGS AND BORE WORN (LOOSE) BEYOND REPAIRABLE LIMITS.  PROP GOVERNOR GEAR P/N 70389 HAD FAILED.
